Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 507972, 6 pages
Research Article

The Homomorphisms and Operations of Rough Groups

1Department of Mathematics, Beijing Forestry University, Beijing 100083, China
2Department of Mathematics, Kunming Institute of Technology, Kunming, Yunnan 650000, China

Received 28 April 2014; Accepted 18 May 2014; Published 5 June 2014

Academic Editor: Yunqiang Yin

Copyright © 2014 Fei Li and Zhenliang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fei Li and Zhenliang Zhang, “The Homomorphisms and Operations of Rough Groups,” The Scientific World Journal, vol. 2014, Article ID 507972, 6 pages, 2014.